It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 32 for singulair dizzy. (0.003 seconds)


... I had the same dizzy thing and come to find out it was a sinus infection. ... (6 replies)
... from a chronic sinus infection. After 6 weeks of antibiotics I feel better. My doctor has put me on Singulair and was wondering if anyone else is on this? ... (0 replies)
... Is it normal to have withdrawal symptoms when you stop taking Singulair? I have been feeling tired, weak, shaky and dizzy. Anyone else experience these types of symptoms? Is there a better way to go off this medication so as not to experience this? Thanks! (0 replies)

... I am new to this and I am a clinical researcher and feel I needed to comment. My son who is 10 years old and 107 lbs is on singular. However, I would never give him the full dose of this medication eventhough his MD Rx for 5 mg at bedtime. I only give him 1/2 mg everyother day. Yes, there are changes but only very positve ones. I think it is due to the dose. He does... (21 replies)
... (21 replies)
... ed to know if anyone's child under the age of 7 is or has taken this medicine . If so has there been ANY behaivor problems and any other side effects related to singulair in children. Please help, desperatly needing some answers. thank you .. ... (21 replies)
... Oh, I tried Singulair - and I'll never take it again:dizzy: ...after a month on it, nightmares:blob_fire , constipation:eek: , weepy/depressed, migraines...and allergies NO better.:mad: What a joke.:jester: (5 replies)
... Chiggins, I just went to the local CVS pharmacy and bought one that you put your face on. I guess it's really a steamer - Kinda like the one you used as a kid that provided steam in your room when you were sick. But this one almost looks like a facial machine, as you put your face in it and breathe. You can buy little Vick's eucaluptus (sp?) rings that fit into the thing... (20 replies)
... Chiggins, I took Augmentin for 14 days (Along with Allegra which I had to stop taking because one of the side effects is dizzyness!) He tried to put me on Avelox and you and I both know how awful that stuff is. I then took Bactrim for four weeks. I was also given Singulair. I too have a deviated septum and that doesn't help. The bad thing about having the "chronic" version... (20 replies)
... Susie, what's in the personal inhaler? I've found that unless you are suffering from asthma, Singulair is a waste of time -it doesn't do anything for me. I think it is an overrated drug. The surgery helped my breathing, and I've noticed that this time around, the infection isn't nearly as debilitating -since stuff can actually drain. So I'm glad I did it. Have... (20 replies)
Dizzy?HELP
Aug 16, 2004
... I had the same problem, but mine turned out to be a chronic sinus infection found on a CAT scan. Had to take antibiotics for 6 weeks to get rid of it. I also take Singulair. Good luck with it - I know how you feel! (12 replies)
... Ask your doctor for flonase. It works. It will help the fluid drain out of your ear I have alergys and fluid in my ears. I felt the same exact way you do. My doctor gave me flonase along with an antihistamine. It made a difference. It might take a couple weeks to feel the maximum effect but I think it might work. Give it a try. :wave: (5 replies)
... I got dizzy at work Monday last week and had to come home. I've been to the doctor three times. It's been two weeks and I'm still dizzy. ... (5 replies)
... ave been tested 2, the last time 2 years ago. Have seen an allergist on and off for over 10 yrs. Started and stopped allergy shots. Since May I have been getting dizzy attacks, they last only a few moments but can occur frequently during the day and leave my head feeling more fuzzy than it did before. ... (1 replies)
At my wit's end
Apr 15, 2009
... and did not react to a single thing on the panels they ran. I was given Zyrtec and Singulair anyway, which I have continued taking to this day. I continued to cough. ... (1 replies)
This is wack!
Sep 29, 2004
... lol.. anyways sounds like the wonderful condition eustachian tube dysfunction.. ya notice how the more your ears hurt, the more dizzy you are? ... (7 replies)
... throat, and my sinuses were so full that my face would tingle, my ears would plug up to the point I couldn't have a phone conversation and I would get dizzy enough not to feel comfortable driving. It was time to find alternative things since the allergist had done all he could for me. ... (13 replies)
... giving me a dizzy feeling. Tons of Post Nasal Drip. Nausea that becomes a byproduct. ... (0 replies)
... Asthma = albuterol & Azmacort (will probably change, it was a sample) Allergies = 12 months doing immunolgy, singulair, Flonaise, claratin Eczema = had forever...usually don't treat unless it bleeds Hypo -Thyroid= Armour thyro poor circulation in feet, blood goes down, but won't come back up= (3)80mg aspirin daily Dry eyes = restatsis Reynaunds - no treatment I... (4 replies)
... I get dizzy, lightheaded, and nausous. I do not get the typical allergy symtoms at all. He said I just swell up in my head. So I basically take Zyrtec D and Singulair and Rhinoquart all year long. Does anyone else do this? ... (11 replies)


Associated Tags: singulair, withdrawal

Pages: 1 2

All times are GMT -7. The time now is 06:07 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!